# SDR ASAA2019071130000

- Difficulty date: July 11, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 40,196 hours, 12,113 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB OVERHEAT LIGHT ON. GROUNDED - YES. BOTH FLIGHT DECK TEMP CONTROLLERS INOP. ACCOMPLISHED BITE OF THE PACK/ZONE TEMP CONTROLLERS PER INSTRUCTIONS ON THE CONTROLLERS - NO FAULTS NOTED - RELAMPED CAB ZONE TEMP LIGHT, LIGHT REMAINED ON - CYCLED AIRCRAFT POWER, LIGHT WENT OUT AND REMAINS - LIGHT DOES NOT ILLUMINATE WITH SIX PACK.
